Linked bibliography for the SEP article "First-order Model Theory" by Wilfrid Hodges and Thomas Scanlon

This is an automatically generated and experimental page

If everything goes well, this page should display the bibliography of the aforementioned article as it appears in the Stanford Encyclopedia of Philosophy, but with links added to PhilPapers records and Google Scholar for your convenience. Some bibliographies are not going to be represented correctly or fully up to date. In general, bibliographies of recent works are going to be much better linked than bibliographies of primary literature and older works. Entries with PhilPapers records have links on their titles. A green link indicates that the item is available online at least partially.

This experiment has been authorized by the editors of the Stanford Encyclopedia of Philosophy. The original article and bibliography can be found here.

  • Beth, E., 1953, "On Padoa's method in the theory of definition", Nederl. Akad. Wetensch. Proc. Ser. A, 56: 330–339. (Scholar)
  • Bouscaren, E. (ed.), 1998, Model Theory and Algebraic Geometry: An introduction to E. Hrushovski's proof of the geometric Mordell-Lang conjecture (Lecture Notes in Mathematics: Volume 1696), Berlin: Springer-Verlag. (Scholar)
  • Buechler, S., 1996, Essential Stability Theory, Berlin: Springer-Verlag. (Scholar)
  • Chang, C. and Keisler, J., 1990, Model Theory, Amsterdam: North-Holland. (Scholar)
  • Chatzidakis, Z. et al. (eds.), 2008, Model Theory with Applications to Algebra and Analysis, Volumes 1 and 2, Cambridge: Cambridge University Press. (Scholar)
  • Dries, L. van den, 1998, Tame Topology and O-minimal Structures, Cambridge: Cambridge University Press. (Scholar)
  • Ealy, C. and Onshuus, A., 2007, "Characterizing rosy theories", Journal of Symbolic Logic, 72: 919–940. (Scholar)
  • Ehrig, H. and Mahr, B., 1985, Fundamentals of Algebraic Specification I: Equations and Initial Semantics, Berlin: Springer-Verlag. (Scholar)
  • Ershov, Y. (ed.), 1998, Handbook of Recursive Mathematics I, Recursive Model Theory, New York: Elsevier. (Scholar)
  • Hart, B., Lachlan, A. and Valeriote, M., 1996, Algebraic Model Theory, Dordrecht: Kluwer. (Scholar)
  • Haskell, D., Pillay, A. and Steinhorn, C., 2000, Model Theory, Algebra, and Geometry, Cambridge: Cambridge University Press. (Scholar)
  • Hodges, W., 1993, Model Theory, Cambridge: Cambridge University Press. (Scholar)
  • Hodges, W., 1998, "The laws of distribution for syllogisms", Notre Dame Journal of Formal Logic, 39: 221–230. (Scholar)
  • Lascar, D., 1986, Stability in Model Theory, Harlow: Longman. (Scholar)
  • Macintyre, A. and Wilkie, A., 1996, "On the decidability of the real exponential field", in Kreiseliana: About and around Georg Kreisel, P. Odifreddi (ed.), Wellesley MA : A. K. Peters, 441–467. (Scholar)
  • Marcja, A. and Toffalori, C., 2003, A Guide to Classical and Modern Model Theory, Dordrecht: Kluwer. (Scholar)
  • Marker, D., 2002, Model Theory: An Introduction, New York: Springer-Verlag. (Scholar)
  • Morley, M., 1965, "Categoricity in power", Transactions of the American Mathematical Society, 114: 514–538. (Scholar)
  • Pillay, A., 1996, Geometric Stability Theory, Oxford: Oxford University Press. (Scholar)
  • Pila, J., 2011, "O-minimality and the André-Oort conjecture for Cn", Ann. of Math. (2), 173(3): 1779–1840. (Scholar)
  • Pila, J. and Wilkie, A., 2006, "The rational points of a definable set", Duke Math. J., 133(3): 591–616. (Scholar)
  • Pila, J. and Zannier, U., 2008, "Rational points in periodic analytic sets and the Manin-Mumford conjecture", Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 19(2): 149–162. (Scholar)
  • Poizat, B., 2000, A Course in Model Theory, New York: Springer. (Scholar)
  • Shelah, S., 1990, Classification Theory, Amsterdam: North-Holland. (Scholar)
  • Tarski, A., 1951, A Decision Method for Elementary Algebra and Geometry, Berkeley: University of California Press. (Scholar)
  • Vaught, R., 1974, "Model theory before 1945", in Proceedings of the Tarski Symposium, L. Henkin, et al. (eds.), Providence RI : American Mathematical Society, 153–172. (Scholar)
  • Wagner, F., 2000, Simple Theories, Dordrecht: Kluwer Academic Publishers. (Scholar)
  • Wilkie, A., 1996, "Model completeness results for expansions of the real field by restricted Pfaffian functions and the exponential function", Journal of the American Mathematical Society, 9: 1051–1094. (Scholar)

Generated Sun Oct 15 08:52:41 2017